nicky

by Monique
(Richmond, P.E)

Hi,
I have used natural progesterone for 10 years on low doses. I recently had my uterus removed keeping my ovaries.Right after surgery I started having heart palpitations and panic attacks,depress, foggy thinking, no memory. Estrogen levels are 460pmol/L. In my twenties I had been diagnosed with mild PCOS.I recently found your site and increased progesterone to 200mg /day.Since doing so my breasts have gotten very lumpy which makes me nervous. The mood improved, and other symptoms improving.Concerned about going higher. I feel like I am always applying cream. It's only been 1 week. Should I wait and give it more time? Or increase? I don't want to be on high doses forever. There are progesterone cancers as well. I worry with so high a dose. Thank-you

Comments for nicky

Click here to add your own comments

Jan 13, 2015
nicky
by: Wray

Hi Monique Pity you had the hyst, unless you had cancer of course. I know of no progesterone induced cancer. Studies show that because it stimulates oestrogen and this can cause cancer, they mistakenly think it's due to progesterone. This is the same reason your breasts have become lumpy. You might like to read these pages here and here. Plus we have a page on Cancer. And two on breasts, see Breast Tenderness and Breast Cysts. And one on Oestrogen Dominance. I'm not sure what cream you are using, but it can't be very strong if you say you seem to always be applying it. Maybe you'd like to look at the one we make called Natpro. That care Wray

Jan 13, 2015
fibrocystic breasts
by: Anonymous

Thanks Wray, I had two prolapses fix and was having very heavy painful periods that why they suggested having the uterus removed. The ovaries are still there. I didn't have cancer. Should I reduce my dose to 150mg to see if breasts settle down? I never had this prior to elevated progesterone dose. Am I using too much? My moods and panic has improved. Not sure what to do. I am 45 years old? Should I have breaks?

Jan 13, 2015
cystic breasts
by: Anonymous

I used Emerita. Only 20mg/ tsp. I just order Natpro.Should I increase past 200 mg( only on this for a week) or wait longer before increasing for cystic breasts?

Jan 16, 2015
fibrocystic breasts
by: Wray

Hi Monique Prolapses are difficult to cope with. It's impossible for me to say how much you should use. But if you've only been using the 200mg/day for a week, please give it longer to work. And please read those pages on breast cysts and tenderness. But especially our page on Oestrogen Dominance as it explains what's happening to you. I'm so pleased your mood and panic have improved. You might like to read our page on Anxiety to learn why they occur. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...